# SDR YENA2021100700661

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 35,010 hours, 11,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2593, JFK-MIA. F/A REPORTED ON ELECTRICAL BURNING SMELL FROM THE AFT GALLEY DURING APPROACH ; PERFORMED TSM 05-50-00-810-831-A AND 24-00-00-810-823-A. NO DEFECTS NOTED. NO BURNING ODOR NOTED. ALL CHECKS GOOD.
